# SDR DHL2004753001

- Difficulty date: August 6, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 3210 · Main Landing Gear
- Part: Deflector
- Condition: Interference
- Location: Lt Mlg Tire
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXPERIENCED SEVERE VIBRATION SHAKING WHOLE ACFT IMMEDIATELY AFTER LIFT OFF VIBRATION STOPPED AFTER GEAR WAS RETRACTED.  FOUND LEFT MAIN GEAR LEFT TIRE GRAVEL DEFLECTOR RUBBING/TOUCHING TIRE.  ADJUSTED DEFLECTOR PER MM 32-11-61, NO DEFECTS NOTED.  NO ABNORMAL WEAR NOTED DUE TO TOUCHING.
